4-year-old Boy Overdoses on Heroin

Posted: October 3, 2013 in The World is Confusing
Tags: , , , , ,

The overdose was not on accident…

How does a 4-year-old boy overdose on heroin, exactly? Well, the parents of the boy, Eric Emil Lehtinen and Saradia Lehtinen were getting a divorce. The day the divorce was supposed to be finalized, Mrs. Lehtinen found her son and husband in a bed, passed out, not responding. The mother saw a syringe on her sons chest and called 911.

heroindose

Mr. Lehtinen, who is 37-years-old, is being charged with attempted first-degree murder. The son is at Children’s Hospital, yet they don’t know if he will recover or if he’ll have long-term effects or damage after his father TRIED KILLING HIM.

After the initial toxicology, Children’s Hospital found: heroin, ketamine, morphine, codeine, and other drugs in the boys blood system. Mr. Lehtinen kept on pushing for more time, yet the papers were going to be finalized on September 24, the day of the overdoses.

A search warrant executed at Eric Lehtinen’s home revealed seven syringes containing liquid believed to be illegal drugs inside the bedroom where the incident occurred, police said in court documents. Additionally, investigators say they found three used syringes in the bedroom, a burnt spoon with residue, multiple scales and $12,620 in cash.

How messed up do you have to be to inject your 4-year-old son with heroin?

Advertisements
Comments

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s